Alert archive / Oklahoma / Frost Advisories in 2009
Frost Advisory 4, NWS Tulsa, OK
NWS Tulsa, OK issued this frost advisory at Oct 23, 2009, 4:24 AM CDT for 4 counties in Arkansas; 22 counties in Oklahoma. It took effect at Oct 24, 2009, 12:00 AM CDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Oct 23, 2009, 4:24 AM CDT (09:24 UTC)
- In effect from
- Oct 24, 2009, 12:00 AM CDT
- Expired
- Oct 24, 2009, 9:00 AM CDT
- In force
- 9 hr
- Issued by
- NWS Tulsa, OK
All 26 counties
Benton County, AR, Carroll County, AR, Madison County, AR, Washington County, AR, Adair County, OK, Cherokee County, OK, Choctaw County, OK, Craig County, OK, Creek County, OK, Delaware County, OK, Haskell County, OK, Latimer County, OK, Mayes County, OK, McIntosh County, OK, Muskogee County, OK, Nowata County, OK, Okfuskee County, OK, Okmulgee County, OK, Ottawa County, OK, Pawnee County, OK, Pittsburg County, OK, Pushmataha County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK
The radar
The Tulsa radar (KINX), 42 km from the middle of the area, began a volume at 09:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 9.4 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 570 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- -52 m²/s²
- 0-3 km storm-relative helicity
- 35 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KTSA 230924 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 424 AM CDT FRI OCT 23 2009 ARZ001-002-010-011-019-020-029-OKZ049-053>076-231730- /O.NEW.KTSA.FR.Y.0004.091024T0500Z-091024T1400Z/ BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN- PUSHMATAHA-CHOCTAW-OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE- TULSA-ROGERS-MAYES-DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER- CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL- LATIMER-LE FLORE- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE... VAN BUREN...OZARK...CHARLESTON...FORT SMITH...ANTLERS...CLAYTON... HUGO...PAWHUSKA...BARTLESVILLE...NOWATA...VINITA...MIAMI... PAWNEE...TULSA...CLAREMORE...PRYOR...JAY...BRISTOW...OKEMAH... OKMULGEE...WAGONER...TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA... SALLISAW...MCALESTER...STIGLER...WILBURTON...POTEAU 424 AM CDT FRI OCT 23 2009 ...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT SATURDAY. FOR THE FOLLOWING COUNTIES... IN ARKANSAS... BENTON...CARROLL...WASHINGTON...MADISON...CRAWFORD...FRANKLIN AND SEBASTIAN. IN OKLAHOMA... PUSHMATAHA...CHOCTAW...OSAGE...WASHINGTON...NOWATA...CRAIG... OTTAWA...PAWNEE...TULSA...ROGERS...MAYES...DELAWARE...CREEK... OKFUSKEE...OKMULGEE...WAGONER...CHEROKEE...ADAIR...MUSKOGEE... MCINTOSH...SEQUOYAH...PITTSBURG...HASKELL...LATIMER AND LE FLORE. SKIES WILL CLEAR LATE THIS AFTERNOON AND THIS EVENING AND WINDS WILL BECOME LIGHT BY MID EVENING. THIS WILL ALLOW TEMPERATURES TO FALL INTO THE 30S. AREAS OF FROST WILL OCCUR...WITH THE MOST WIDESPREAD FROST BEING IN RURAL LOW LYING AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
4 follow-up statements
000 WWUS74 KTSA 231524 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 1024 AM CDT FRI OCT 23 2009 ARZ001-002-010-011-019-020-029-OKZ049-053>076-232100- /O.CON.KTSA.FR.Y.0004.091024T0500Z-091024T1400Z/ BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN- PUSHMATAHA-CHOCTAW-OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE- TULSA-ROGERS-MAYES-DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER- CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL- LATIMER-LE FLORE- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE... VAN BUREN...OZARK...CHARLESTON...FORT SMITH...ANTLERS...CLAYTON... HUGO...PAWHUSKA...BARTLESVILLE...NOWATA...VINITA...MIAMI... PAWNEE...TULSA...CLAREMORE...PRYOR...JAY...BRISTOW...OKEMAH... OKMULGEE...WAGONER...TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA... SALLISAW...MCALESTER...STIGLER...WILBURTON...POTEAU 1024 AM CDT FRI OCT 23 2009 ...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT SATURDAY... FOR THE FOLLOWING COUNTIES... IN ARKANSAS... BENTON...CARROLL...WASHINGTON...MADISON...CRAWFORD...FRANKLIN AND SEBASTIAN. IN OKLAHOMA... PUSHMATAHA...CHOCTAW...OSAGE...WASHINGTON...NOWATA...CRAIG... OTTAWA...PAWNEE...TULSA...ROGERS...MAYES...DELAWARE...CREEK... OKFUSKEE...OKMULGEE...WAGONER...CHEROKEE...ADAIR...MUSKOGEE... MCINTOSH...SEQUOYAH...PITTSBURG...HASKELL...LATIMER AND LE FLORE. SKIES WILL CLEAR LATE THIS AFTERNOON EVENING WITH WINDS BECOMING LIGHT BY MID-EVENING. THIS WILL ALLOW TEMPERATURES TO FALL INTO THE 30S. AREAS OF FROST WILL OCCUR...WITH THE MOST WIDESPREAD FROST BEING IN RURAL LOW LYING AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
000 WWUS74 KTSA 232022 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 322 PM CDT FRI OCT 23 2009 ARZ001-002-010-011-019-020-029-OKZ049-053>076-240430- /O.CON.KTSA.FR.Y.0004.091024T0500Z-091024T1400Z/ BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN- PUSHMATAHA-CHOCTAW-OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE- TULSA-ROGERS-MAYES-DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER- CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL- LATIMER-LE FLORE- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE... VAN BUREN...OZARK...CHARLESTON...FORT SMITH...ANTLERS...CLAYTON... HUGO...PAWHUSKA...BARTLESVILLE...NOWATA...VINITA...MIAMI... PAWNEE...TULSA...CLAREMORE...PRYOR...JAY...BRISTOW...OKEMAH... OKMULGEE...WAGONER...TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA... SALLISAW...MCALESTER...STIGLER...WILBURTON...POTEAU 322 PM CDT FRI OCT 23 2009 ...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT SATURDAY... FOR THE FOLLOWING COUNTIES... IN ARKANSAS... BENTON...CARROLL...WASHINGTON...MADISON...CRAWFORD...FRANKLIN AND SEBASTIAN. IN OKLAHOMA... PUSHMATAHA...CHOCTAW...OSAGE...WASHINGTON...NOWATA...CRAIG... OTTAWA...PAWNEE...TULSA...ROGERS...MAYES...DELAWARE...CREEK... OKFUSKEE...OKMULGEE...WAGONER...CHEROKEE...ADAIR...MUSKOGEE... MCINTOSH...SEQUOYAH...PITTSBURG...HASKELL...LATIMER AND LE FLORE. SKIES WILL CLEAR DURING THE EVENING AND EARLY TONIGHT WITH WINDS BECOMING LIGHT BY MID-EVENING. THIS WILL ALLOW TEMPERATURES TO FALL INTO THE 30S. AREAS OF FROST WILL OCCUR...WITH THE MOST WIDESPREAD FROST BEING IN RURAL LOW LYING AREAS IN NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
000 WWUS74 KTSA 240248 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 948 PM CDT FRI OCT 23 2009 ARZ001-002-010-011-019-020-029-OKZ049-053>076-241100- /O.CON.KTSA.FR.Y.0004.091024T0500Z-091024T1400Z/ BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN- PUSHMATAHA-CHOCTAW-OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE- TULSA-ROGERS-MAYES-DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER- CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL- LATIMER-LE FLORE- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE... VAN BUREN...OZARK...CHARLESTON...FORT SMITH...ANTLERS...CLAYTON... HUGO...PAWHUSKA...BARTLESVILLE...NOWATA...VINITA...MIAMI... PAWNEE...TULSA...CLAREMORE...PRYOR...JAY...BRISTOW...OKEMAH... OKMULGEE...WAGONER...TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA... SALLISAW...MCALESTER...STIGLER...WILBURTON...POTEAU 948 PM CDT FRI OCT 23 2009 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT SATURDAY... FOR THE FOLLOWING COUNTIES... IN ARKANSAS... BENTON...CARROLL...WASHINGTON...MADISON...CRAWFORD...FRANKLIN AND SEBASTIAN. IN OKLAHOMA... PUSHMATAHA...CHOCTAW...OSAGE...WASHINGTON...NOWATA...CRAIG... OTTAWA...PAWNEE...TULSA...ROGERS...MAYES...DELAWARE...CREEK... OKFUSKEE...OKMULGEE...WAGONER...CHEROKEE...ADAIR...MUSKOGEE... MCINTOSH...SEQUOYAH...PITTSBURG...HASKELL...LATIMER AND LE FLORE. CLEAR SKIES AND A LIGHT WIND WILL ALLOW TEMPERATURES TO PLUNGE INTO THE MID 30S AT MANY LOCATIONS IN EASTERN OKLAHOMA AND NORTHWEST ARKANSAS OVERNIGHT. THIS WILL RESULT IN A WIDESPREAD FROST. THE HEAVIEST FROST WILL FORM IN THE RURAL LOW LYING AREAS OF NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS WILL BE KILLED IF LEFT UNCOVERED. && $$
000 WWUS74 KTSA 240846 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 346 AM CDT SAT OCT 24 2009 ARZ001-002-010-011-019-020-029-OKZ049-053>076-241400- /O.CON.KTSA.FR.Y.0004.000000T0000Z-091024T1400Z/ BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN- PUSHMATAHA-CHOCTAW-OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE- TULSA-ROGERS-MAYES-DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER- CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL- LATIMER-LE FLORE- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE... VAN BUREN...OZARK...CHARLESTON...FORT SMITH...ANTLERS...CLAYTON... HUGO...PAWHUSKA...BARTLESVILLE...NOWATA...VINITA...MIAMI... PAWNEE...TULSA...CLAREMORE...PRYOR...JAY...BRISTOW...OKEMAH... OKMULGEE...WAGONER...TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA... SALLISAW...MCALESTER...STIGLER...WILBURTON...POTEAU 346 AM CDT SAT OCT 24 2009 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... FOR THE FOLLOWING COUNTIES... IN ARKANSAS... BENTON...CARROLL...WASHINGTON...MADISON...CRAWFORD...FRANKLIN AND SEBASTIAN. IN OKLAHOMA... PUSHMATAHA...CHOCTAW...OSAGE...WASHINGTON...NOWATA...CRAIG... OTTAWA...PAWNEE...TULSA...ROGERS...MAYES...DELAWARE...CREEK... OKFUSKEE...OKMULGEE...WAGONER...CHEROKEE...ADAIR...MUSKOGEE... MCINTOSH...SEQUOYAH...PITTSBURG...HASKELL...LATIMER AND LE FLORE. CLEAR SKIES AND LIGHT WIND HAS ALLOWED TEMPERATURES TO FALL INTO THE MID TO UPPER 30S ACROSS ALL OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS THIS MORNING. AREAS OF FROST HAVE DEVELOPED AND WILL BE HEAVIEST IN RURAL LOW LYING AREAS OF NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS WILL BE KILLED IF LEFT UNCOVERED. && $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this frost advisory went out at Oct 23, 4:15 AM CDT, 9 minutes earlier.
Area forecast discussion, Oct 23, 4:15 AM CDT, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
415 AM CDT FRI OCT 23 2009
.DISCUSSION...
WRAPAROUND CLOUDINESS IS HOLDING TOUGH ACROSS THE AREA AND WILL BE
SLOW TO CLEAR OVER THE NEXT 18 HOURS OR SO. STILL EXPECT TO SEE A
FEW PEEKS OF THE SUN LATER THIS AFTERNOON ACROSS WESTERN PARTS OF
THE FORECAST AREA WHICH WILL ALLOW TEMPERATURES TO WARM INTO THE
50S. ACROSS FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS...CLOUDS
WILL PERSIST ALL DAY WITH TEMPERATURES SHOWING VERY LITTLE WARMING
AND REMAINING IN THE 40S.
SKIES WILL CLEAR AREA WIDE THIS EVENING AND WHEN COMBINED WITH
LIGHT WINDS WILL ALLOW TEMPERATURES TO FALL INTO THE 30S IN MOST
PLACES. WARM ADVECTION AND SOUTHWEST WINDS JUST ABOVE THE SURFACE
WILL KEEP READINGS FROM TOTALLY BOTTOMING OUT BUT A FEW OF THE
NORMALLY COLDER VALLEYS WILL FALL TO NEAR FREEZING FOR SEVERAL
HOURS OVERNIGHT. WILL ISSUE A FROST ADVISORY FOR THE ENTIRE
FORECAST AREA WITH THE MOST WIDESPREAD FROST OCCURRING IN RURAL
VALLEYS. LITTLE OR NO FROST WILL OCCUR ON RIDGETOPS AND IN URBAN
AREAS WHERE TEMPERATURES WILL REMAIN CLOSER TO 40.
A RAPID WARMUP WILL TAKE PLACE SATURDAY BUT THE NEXT COLD FRONT
WILL ARRIVE SUNDAY AFTERNOON BRINGING A RETURN OF THE CLOUDS AND
PRECIPITATION. THE 00Z WRF/NAM WAS AN OUTLIER IN HANGING THE FRONT
UP NEAR THE KANSAS BORDER...BUT THE 06Z RUN HAS COME MORE IN LINE
WITH THE OTHER MODELS ALTHOUGH IT REMAINS RATHER SKIMPY ON
RAINFALL. THE ECMWF IS MOST AGGRESSIVE WITH RAINFALL AND WILL
FOLLOW A BLEND OF IT AND THE MIDDLE OF THE ROAD GFS. THIS FITS
WELL WITH THE HPC QPF AS WELL.
MONDAY AND TUESDAY WILL BE DRY BEFORE WET WEATHER RETRUNS BY
WEDNESDAY OR THURSDAY AS A POTENT UPPER LEVEL STORM SYSTEM BEGINS
TO MOVE OUT OF THE SOUTHWEST U.S. MODELS DIFFER GREATLY ON HOW
QUICKLY THIS SYSTEM WILL MOVE THROUGH WITH THE GFS BEING MUCH MORE
PROGRESSIVE THAN THE ECMWF AND CANADIAN. WILL TREND TOWARDS THE
SLOWER SOLUTION FOR NOW WHICH DELAYS FRONTAL PASSAGE UNTIL
THURSDAY OR THURSDAY NIGHT. THE AIRMASS BEHIND THIS FRONT WILL BE
THE COLDEST THUS FAR THIS SEASON BUT ANY FREEZE POTENTIAL BY NEXT
WEEKEND WILL BE DETERMINED BY WHETHER OR NOT CLOUDS CAN CLEAR OUT
BEFORE THE COLDEST PART OF THE AIRMASS DEPARTS THE AREA.
DID NOT STRAY FAR FROM GUIDANCE TEMPERATURES THE NEXT COUPLE DAYS.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 56 38 69 53 / 0 0 0 30
FSM 53 38 69 46 / 0 0 0 10
MLC 57 37 69 55 / 0 0 0 10
BVO 55 32 69 49 / 0 0 0 40
FYV 44 32 64 45 / 0 0 0 20
BYV 44 32 64 46 / 0 0 0 20
MKO 55 36 68 51 / 0 0 0 20
MIO 49 34 66 50 / 0 0 0 40
F10 57 35 69 54 / 0 0 0 20
HHW 59 39 70 49 / 0 0 0 10
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FROST ADVISORY FROM MIDNIGHT SATURDAY TO 9 AM SATURDAY FOR
OKZ049-OKZ053-OKZ054-OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-
OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-
OKZ068-OKZ069-OKZ070-OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-
OKZ076.
AR...FROST ADVISORY FROM MIDNIGHT SATURDAY TO 9 AM SATURDAY FOR
ARZ001-ARZ002-ARZ010-ARZ011-ARZ019-ARZ020-ARZ029.
&&
SHORT TERM...12
LONG TERM....05
PLATEHazardous weather outlook, Oct 22, 4:21 PM CDT, 12 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 421 PM CDT THU OCT 22 2009 ARZ001-002-010-011-019-020-029-OKZ049-053>076-231000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 420 PM CDT THU OCT 22 2009 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER EXPECTED. DISCUSSION... THE UPPER LOW THAT BROUGHT RAIN TO THE REGION IS NOW CENTERED IN SOUTHEAST NEBRASKA AND WILL CONTINUE TO PULL AWAY FROM THE SOUTHERN PLAINS. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION NOT EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. FRIDAY...NO HAZARDS. SATURDAY...NO HAZARDS. SUNDAY...THUNDERSTORM POTENTIAL. MONDAY...NO HAZARDS. TUESDAY...THUNDERSTORM POTENTIAL. WEDNESDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... THE UPPER FLOW WILL BE RATHER ACTIVE NEXT WEEK WITH OCCASIONAL TROUGHS MOVING THROUGH THE REGION...PROVIDING CHANCES FOR SHOWERS AND THUNDERSTORMS. TEMPERATURES WILL VARY FROM ABOVE NORMAL AHEAD OF EACH TROUGH TO BELOW NORMAL BEHIND THE TROUGH. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
Nearby
Frost Advisories in Oklahoma, 2009Frost Advisories in Arkansas, 2009Every frost advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.